Jump to content
CrazyBoards.org

Weird side effects? crawling sensation on Lithium?


Recommended Posts

I was inpatient the 2nd of June and I started outpatient on the 13th. I'm currently taking Lithium, Wellbutrin, I have trazadone but it does not help me at all and then I take two medicines for health issues which aren't important. 

I started Lithium after I stopped taking Latuda on 24th and ever since then I feel like, there are things crawling me all. of. the. time. Like, from the moment I wake up and take my meds to the time I take my beds in the evening it feels like little bugs are crawling all over me and I'm constantly touching my face and arms and legs to knock off whatever it is but it's nothing. I've told my therapist about it already but I don't know if it's like withdrawal (because I stopped the latuda I was takingand it was a low dosage or a symptom because I'm finding absolutely nothing and this is a nightmare. If it's the lithium I have to take a different medicine because this is so stressful that I go to therapy really angry and upset and spend all day touching myself to make this imaginary crawling feeling go away. 

Gaaah, does anyone have this issue with Lithium or anything because I'm so frustrated right about now. I've touched my ears and face about 10 times just writing this. 

Edited by Space
Link to comment
Share on other sites

I've been on lithium for over 13 years and have never experienced that side effect. Perhaps something else is the cause?? Of course just becuse I don't have that side effect doesn't mean that it is not a side effect of lithium

I did have a horrible crawly sensation when I was taking risperdal and ability but that was part of akathisia.

I really don't know what would be causing it. It is definitely  worth mentioning to your pdoc. It must be dreadful to feel like that all the time.

Anyway, welcome to crazyboards.... Hope you find it as helpful as I do!!

Link to comment
Share on other sites

Horrible crawly sensations are actually a feature of withdrawal from antipsychotics, so that is more likely. Did you taper off of it, or quit it cold turkey?

I've also have never had those sensations from lithium.

I'm going to move this to side-effects.

Link to comment
Share on other sites

  • 4 weeks later...

When I was actually starting to take latuda it gave me the sensation of things crawling all over my body, like you described, but that feeling eventually went away.

Im not an expert so it might be the lithium but it's definitely an effect that is related to antipsychotics so it could be latuda withdrawal. 

Link to comment
Share on other sites

  • 4 months later...

I haven't been taking lithium for over a month. It's the only thing I take. I thought I was going crazy. Cause my skin feels like it's semi I crawling. It's driving me mind cause I thing something is crawling on me or bring me, but when I look even with a flash light there is nothing there. I am glad I an nt the only one. 

Thank u so much

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...